MathSciNet Relay Station
MathSciNet bibliographic data
MR2652213 52A38
Haberl, Christoph; Lutwak, Erwin; Yang, Deane; Zhang, Gaoyong The even Orlicz Minkowski problem. Adv. Math. 224 (2010), no. 6, 2485–2510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement